# SDR AU971623

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) FRONT BULKHEAD CRACKED THROUGH TWO BOLT HOLES. FOUND FOLLOWING REMOVAL OF THE UPPER NOSE LEG MOUNT PLATE DUE TO TOWING DAMAGE. DAMAGE CAUSED BY INCORRECT GROUND HANDLING.
